RUS
ENG
Full version
JOURNALS
// Matematicheskii Sbornik
// Archive
Mat. Sb.,
1989
Volume 180,
Number 2,
Pages
187–194
(Mi sm1604)
This article is cited in
1
paper
Integral-valued bilinear forms and vector bundles
A. N. Rudakov
Abstract:
The author studies properties of bilinear forms that arise naturally as properties of the Mukai form on the Grothendieck group of vector bundles.
Bibliography: 11 titles.
UDC:
512.723
MSC:
Primary
14F05
,
11E39
; Secondary
18E30
Received:
18.01.1988
Fulltext:
PDF file (494 kB)
References
Cited by
English version:
Mathematics of the USSR-Sbornik, 1990,
66
:1,
189–197
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025